# SDR 2008UALA00903

- Difficulty date: February 17, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 68,437 hours, 11,227 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 2L EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED PART NUMBER 563-3045.  OP CHECKS OK FOR SERVICE.
